Alert archive / Florida / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 84, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 25, 2006, 2:32 PM EDT for Palm Beach County, Florida. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2006, 2:32 PM EDT (18:32 UTC)
- Expired
- Jul 25, 2006, 3:28 PM EDT
- In force
- 56 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 123 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1651 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMFL 251832 SVRMFL FLC099-251930- /O.NEW.KMFL.SV.W.0084.060725T1832Z-060725T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 232 PM EDT TUE JUL 25 2006 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA. * UNTIL 330 PM EDT * AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF CANAL POINT...OR ABOUT 6 MILES EAST OF PAHOKEE...AND MOVING SOUTHWEST AT 10 MPH. * THE STORM WILL AFFECT... CANAL POINT PAHOKEE BELLE GLADE SOUTH BAY OKEELANTA SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED. LAT...LON 2678 8045 2689 8061 2661 8088 2643 8068 $$ RLP
3 follow-up statements
000 WWUS52 KMFL 251845 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 245 PM EDT TUE JUL 25 2006 FLC099-251930- /O.CON.KMFL.SV.W.0084.000000T0000Z-060725T1930Z/ PALM BEACH FL- 245 PM EDT TUE JUL 25 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR WEST CENTRAL PALM BEACH COUNTY... AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS APPROACHING BELLE GLADE...MOVING SOUTHWEST AT 10 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOUTH BAY AND OKEELANTA LAT...LON 2678 8045 2689 8061 2661 8088 2643 8068 $$ RLP
000 WWUS52 KMFL 251911 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 309 PM EDT TUE JUL 25 2006 FLC099-251930- /O.CON.KMFL.SV.W.0084.000000T0000Z-060725T1930Z/ PALM BEACH FL- 309 PM EDT TUE JUL 25 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR WEST CENTRAL PALM BEACH COUNTY... AT 305 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SOUTH BAY...MOVING SOUTHWEST AT 10 MPH. ANOTHER POSSIBLE SEVERE THUNDERSTORM WAS ABOUT 10 MILES EAST OF PAHOKEE. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED. LAT...LON 2678 8045 2689 8061 2661 8088 2643 8068 $$ GR
000 WWUS52 KMFL 251928 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 327 PM EDT TUE JUL 25 2006 FLC099-251937- /O.CAN.KMFL.SV.W.0084.000000T0000Z-060725T1930Z/ PALM BEACH FL- 327 PM EDT TUE JUL 25 2006 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PALM BEACH COUNTY IS CANCELLED... NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS REMAIN IN THE AREA FROM EAST OF PAHOKEE SOUTHEAST TO BELLE GLADE AND OKEELANTA MOVING SOUTHWEST AT 10 MPH. FREQUENT LIGHTNING...GUSTY WINDS TO 35 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES. LAT...LON 2678 8045 2689 8061 2661 8088 2643 8068 $$ GR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 1:33 PM EDT, 59 minutes earlier.
Area forecast discussion, Jul 25, 1:33 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 133 PM EDT TUE JUL 25 2006 .DISCUSSION... HIGH PRESSURE WAS BUILDING INTO NORTH CENTRAL FLORIDA EARLY THIS AFTERNOON ALLOWING FOR THE WINDS OVER THE CWA TO BECOME EASTERLY. THIS WILL ALLOW FOR THE EAST COAST SEA BREEZE TO PUSH INLAND THIS AFTERNOON AND KEEP THE WEST COAST SEA BREEZE NEAR THE WEST COAST AREAS. A FEW SHOWERS WHERE ALSO DEVELOPING AROUND LAKE OKEECHOBEE EARLY THIS AFTERNOON...AND SHOULD CONTINUE TO DEVELOP ALONG WITH THUNDERSTORMS MAINLY OVER THE INTERIOR AND WEST COAST AREAS AS THE HEATING CONTINUES AND THE SEA BREEZES COLLIDE. SO WILL CONTINUE SCATTERED POPS OVER THE INTERIOR AND WEST COAST AREAS...AND REDUCE THEM DOWN TO ISOLATED OVER THE EAST COAST METRO AREAS FOR THIS AFTERNOON. THE RIDGE OF HIGH PRESSURE WILL REMAIN OVER NORTH CENTRAL FLORIDA THROUGH REST OF THE WEEK KEEPING THE EASTERLY WIND FLOW OVER THE CWA. THIS WILL ALLOW FOR THE SUMMER TIME PATTERN OVER SOUTH FLORIDA...WITH NIGHT TIME AND MORNING ACTIVITY EAST COAST AND AFTERNOON AND EVENING ACTIVITY INTERIOR AND WEST COAST AREAS. TEMPS WILL ALSO BE ABLE TO WARM UP INTO THE MID 90S WITH THE DEW POINTS IN THE MID 70S OVER THE NEXT COUPLE OF DAYS OVER THE INTERIOR AREAS OF SOUTH FLORIDA. THIS WILL ALLOW FOR THE HEAT INDEX TO GET UP INTO THE RANGE OF 105 TO 110 OVER THIS AREA FOR COUPLE OF HOURS EACH AFTERNOON. SO PLAN ON PUTTING A HEADLINE IN THE ZONES FOR THE INTERIOR AREAS OF THE CWA ABOUT THE HEAT INDEX TEMPS. .EXTENDED FORECAST... THE RIDGE OF HIGH PRESSURE WILL BREAK DOWN SOMEWHAT THIS WEEKEND ALLOWING FOR A TROPICAL WAVE TO MOVE THROUGH SOUTH FLORIDA THAT IS CURRENTLY EAST OF THE WINDWARD ISLANDS. THIS WILL BRING SOME DRYING OVER THE CWA EARLY THIS WEEKEND AHEAD OF THE WAVE...BEFORE DEEPER MOISTURE MOVES INTO THE CWA FOR LATE THIS WEEKEND INTO EARLY NEXT WEEK. THE STEERING FLOW WILL ALSO BE SHIFTING FROM A SOUTHEAST DIRECTION TO A SOUTHWEST DIRECTION THIS WEEKEND INTO EARLY NEXT WEEK. SO HAVE DECREASE THE POPS EARLY THIS WEEKEND OVER THE CWA...BEFORE INCREASING THEM BACK TO SCATTERED CONDITIONS LATE THIS WEEKEND INTO EARLY NEXT WEEK WITH THE HIGHEST POPS ALONG THE EAST COAST AREAS. && .MARINE... THE WINDS WILL REMAIN LESS THAN 10 KNOTS FROM THE SOUTHEAST DIRECTION THROUGH WEDNESDAY NIGHT...BEFORE INCREASING TO 10 TO 15 KNOTS THURSDAY INTO FRIDAY OVER SOUTH FLORIDA WATERS. THE WINDS WILL THEN REMAIN AT 10 TO 15 KNOTS ON SATURDAY FROM THE NORTHEAST BEFORE DECREASING TO 5 TO 10 KNOTS FROM THE SOUTHWEST ON SUNDAY. THE SEAS WILL ALSO REMAIN LESS THAN 6 FEET THROUGH THIS WEEKEND. SO BOATING WEATHER LOOKS GOOD THIS WEEK INTO THIS WEEKEND OUTSIDE OF THE SHOWERS AND THUNDERSTORMS. && .FIRE WEATHER... THE RELATIVE HUMIDITIES SHOULD REMAIN ABOVE CRITICAL VALUES THROUGH THE WEEK...DUE TO THE TROPICAL AIRMASS OVER THE CWA. SO NO PROBLEMS ARE EXPECTED AT THIS TIME WITH THE FIRE WEATHER. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 77 90 77 89 / 20 30 20 30 FORT LAUDERDALE 80 90 80 89 / 20 20 20 20 MIAMI 79 91 79 90 / 20 30 20 30 NAPLES 77 92 76 92 / 20 40 30 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && BAXTER
Hazardous weather outlook, Jul 25, 10:57 AM EDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1057 AM EDT TUE JUL 25 2006 FLZ063-066>075-260130- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 1057 AM EDT TUE JUL 25 2006 ...SCATTERED THUNDERSTORMS MAINLY INLAND AND SOUTHWEST GULF COAST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON OVER THE INLAND AREAS OF MAINLAND SOUTH FLORIDA INCLUDING THE LAKE OKEECHOBEE REGION...THEN SLOWLY SPREAD WEST TOWARD THE SOUTHWEST GULF COASTAL AREAS INCLUDING NAPLES AND METRO WESTERN COLLIER COUNTY. THE PRIMARY THREAT WITH THE THUNDERSTORMS WILL BE DANGEROUS LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH DAY, FAVORING THE INTERIOR AND SOUTHWEST GULF COASTAL AREAS DURING THE AFTERNOON AND EVENINGS. THUNDERSTORMS ARE EXPECTED TO BE MORE NUMEROUS SATURDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.
In the hours before
Special weather statement, Jul 25, 1:55 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 155 PM EDT TUE JUL 25 2006 FLZ067-251830- PALM BEACH WESTERN FL- 155 PM EDT TUE JUL 25 2006 AT 149 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE INCREASING IN COVERAGE AND INTENSITY NEAR CANAL POINT...OR 7 MILES SOUTHEAST OF PORT MAYACA...MOVING SOUTHWEST AT 10 MPH. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RLP
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 2:06 PM EDT | Special Marine Warning | MFL | 39 min | |
| Jul 25, 6:12 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 33 min |
| Jul 25, 6:32 PM EDT | Special Marine Warning | MFL | 58 min | |
| Jul 25, 6:41 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 43 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.